Volume 28, No. 1 (2019)

DOI of the volume: 10.12732/dsa.v28
DOI of the issue: 10.12732/dsa.v28i1


LEI SHI, HUA LIU, YUMEI WEI, AND MING MA
COMPLEX NON-UNIQUE DYNAMICS IN A HOST-PARASITOID MODEL INCORPORATING CLUMPING EFFECT

Full Text | Paper Details doi: 10.12732/dsa.v28i1.1 | BibTeX |
Published:  September 24, 2018


K.K. KENZHEBAEV, A.N. STANZHYTSKYI, AND A.O. TSUKANOVA
EXISTENCE AND UNIQUENESS RESULTS, THE MARKOVIAN PROPERTY OF SOLUTION FOR A NEUTRAL DELAY STOCHASTIC REACTION-DIFFUSION EQUATION IN ENTIRE SPACE

Full Text | Paper Details doi: 10.12732/dsa.v28i1.2 | BibTeX |
Published:  October 3, 2018


RAVI AGARWAL, SNEZHANA HRISTOVA, AND DONAL O'REGAN
ULAM TYPE STABILITY RESULTS FOR NON-INSTANTANEOUS IMPULSIVE DIFFERENTIAL EQUATIONS WITH FINITE STATE DEPENDENT DELAY

Full Text | Paper Details doi: 10.12732/dsa.v28i1.3 | BibTeX |
Published:  October 20, 2018


SVETOSLAV MARKOV, ANTON ILIEV, ASEN RAHNEV, AND NIKOLAY KYURKCHIEV
A NOTE ON THE THREE–STAGE GROWTH MODEL

Full Text | Paper Details doi: 10.12732/dsa.v28i1.4 | BibTeX |
Published:  November 9, 2018